# SDR AALA202404294184

- Difficulty date: March 14, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 64,025 hours, 38,612 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE2000021
- Part serial: 41116159
- Condition: Binding
- Location: Transfer Valve
- Part time: 34,690 hours, 15,318 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT WING TRANSFER VALVE STUCK IN TRANSIT, AMBER COLOR.  MAINTENANCE REPLACED THE RIGHT WING ACTUATOR SINGLE MOTOR VALVE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
